Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Kriskrangle49

Its 11 at night and Im having problems. Help guys

Ok so Ive had a sucky few last weeks. I started accutane about a month and a week ago or so. About a week and a half ago, I got thrush, probably from the accutane. I still have it, Im going back to the doctor tomorrow to get bloodwork and see what I should do. Its only in my throat now and at the back of my tongue. I also can't really taste anything and I haven't been hungry at all. Also, when I first got thrush, I got these red bumps on my arms that are almost gone and my acne got horrible. So basically, its been a week or so now and my acne is clearing up but now i have a new problem. My feet are very red and swollen. My hands are similar but not as bad. they are pretty red and itchy. This just started last night and got worse since then. to help it, I put steroid cream on it that i got for the red spots on my arms and then i put vasoline on it. Then I put socks on and these gloves on my hands. My mom just said that they were dry and needed to be mouisterized so i need to keep the mousture in. I was just wondering if any of you guys have heard of this happening and if it is sortt of common. My feet are red and swollen and are sort of itchy. Please help guys. Im going to be on tomorrow morning before school and Im looking forward to replies and ill also tell you guys what they look like tomorrow after this whole vasoline and glove thing. Thanks.

Share this post


Link to post
Share on other sites
You need to dicuss this with the doctor when you see today for your blood work. All side effects should be reported to your physician. I also did get red itchy bymps on my hands and arms. Derm said it was accutane induced eczema and gave me an ointment to use, that really helps. It comes and goes. The docotr can decide what your next steps are.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×